# SDR DALA2023101708554

- Difficulty date: October 14, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 79,532 hours, 31,221 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0693 1R SLIDE LIGHT WILL NOT EXTINGUISH, DOOR IS DISARMED. CORRECTIVE ACTION: CYCLED DOOR NUMEROUS TIMES, FOUND OPERATING NORMAL IAW B757 AMM 25-66.
